Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Explicit evaluations of a Ramanujan-Selberg continued fraction


Author: Liang-Cheng Zhang
Journal: Proc. Amer. Math. Soc. 130 (2002), 9-14
MSC (1991): Primary 11A55, 11Y65, 30B70
Published electronically: May 22, 2001
MathSciNet review: 1855613
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

This paper gives explicit evaluations for a Ramanujan-Selberg continued fraction in terms of class invariants and singular moduli.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11A55, 11Y65, 30B70

Retrieve articles in all journals with MSC (1991): 11A55, 11Y65, 30B70


Additional Information

Liang-Cheng Zhang
Affiliation: Department of Mathematics, Southwest Missouri State University, Springfield, Missouri 65804
Email: liz917f@smsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06183-4
PII: S 0002-9939(01)06183-4
Keywords: Continued fraction, class invariant, singular modulus
Received by editor(s): May 16, 2000
Published electronically: May 22, 2001
Additional Notes: Supported in part by an SMSU Faculty Summer Fellowship, 1999
Dedicated: To the memory of my father, Professor Guang-Da Zhang
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2001 American Mathematical Society